# SDR SCNA99063

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, TWO AFT AIRSTAIR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  RELAMPED 2 AIRSTAIR LIGHTS AND OPERATIONALLY CHECKS GOOD.
